• question-icon

    Suggest ways to wean off Betacap

default
Posted on Wed, 22 Jun 2016 in Medicines and Side Effects
Question: I've been on betacap tr for 2 months. I want to stop it now. How do I wean off it. Was prescribed for migranes
doctor
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer:
Lifestyle changes.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
Betacap TR is a drug for treatment of Migraine prophylaxis.
You can stop the drug once you have achieved life style changes that you need to adopt in 6 month time while being on this medicine.
Changes are like practicing meditation, fixing time of sleep, avoiding stress.
Once you achieve your life style changes the medicines can be tapered to half dosage for 1 month and then stopped.
I hope it helps you.
If you have any further query, please ask me.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stress

doctor1 MD

Hi, I have Cortisol of 5.7 (normal range 6.2-13). ACTH is normal. I have been suffering for nearly two years of diziness, extreme fatigue, low bp,...

doctor1 MD

I have a friend that is veteran from the Persian Gulf War. She has been diagnosed with Hashimoto immune disorder with acute pancreatitis, her...

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

Yes. I have a yeast infection (@48 it is caused from stress) first time in years, I used mixonazole tablet for day or night. Have had a reaction. (...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Anshul Varshney
  • Q - What is the window period for HIV test post exposure?

  • Q - Suggest treatment for allergic reaction to Azithral in a child

  • Q - Does Bayer Aspirin cause burping?

  • Q - What causes clear discharge and strong smelling urine?

  • Q - What causes chest pain with normal ECG report?

  • Q - Suggest treatment for nausea, stomach pain and loss of appetite

  • Q - What causes leg pain in sleep?

  • Q - Suggest treatment for hepatitis C in a heart patient

  • Q - Suggest treatment for acute bronchitis

  • Q - What causes sore neck and heavy head post head oil massage?

backtotop2